# SDR SWIA95578

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2725D
- Make and model: Swrngn SA227AC
- Aircraft serial: AC723
- Engine: Garrtt TPE33111U
- System (JASC): 7320 · Fuel Controlling System
- Part: P3 Line
- Condition: Loose
- Location: Fuel Control
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

AT 2,000 FEET, THE LEFT ENGINE TORQUE DROPPED TO 35 PERCENT.  TEMPERATURE DROPPED TO 530 DEGREES.  RESECURED B-NUT AT P3 AIR LINES AT FUEL CONTROL.  GROUND RUN AND OPS CHECKS GOOD.
